# SDR AALA202210108440

- Difficulty date: October 9, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N428AA
- Make and model: Airbus A300*
- Aircraft serial: 10299
- Aircraft time: 6,377 hours, 1,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING EMERGENCY POWER SUPPLY UNIT SYSTEM TEST, EMERGENCY POWER SUPPLY UNIT 13WL BATTERY FAULT MESSAGE DISPLAYED. MAINTENANCE REPLACED BATTERY PER AMM 33-51-38 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL / BITE TEST PER AMM 33-51-00.
